# SDR CA141008019

- Difficulty date: October 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TOTAL LOSS OF #1 HYDRAULIC PRESSURE SHORTLY AFTER TAKEOFF. EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT ISSUE.
